Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 553 / 1080

Jean
 Jean
(@jeank)
Active Member
Joined: 11 months ago
Posts: 88
 

@tabby He emphasised the importance of coenzyme Q10 (CoQ10), additionally stated that supplements may improve the overall situation. I mean, he was the first one EVER to admit it without delay that the vaccine is at fault. Ok, I've developed an anxiety disorder, but at least I know the cause. Strangely how being validated helps. 


ReplyQuote
Tabby
(@tabby)
Very Active Member
Joined: 1 year ago
Posts: 419
 
Posted by: @jeank

@tabby He emphasised the importance of coenzyme Q10 (CoQ10), additionally stated that supplements may improve the overall situation. I mean, he was the first one EVER to admit it without delay that the vaccine is at fault. Ok, I've developed an anxiety disorder, but at least I know the cause. Strangely how being validated helps. 

Yes, you don't hear many health professionals admitting the connection with the vaccine. I wish more would speak up because there has to be more. There was a doctor on here once who had symptoms but he said his went away, he didn't post much. My anxiety has increased also with all the worry and stress this has caused but I am not increasing my anxiety med. Your post gives us all hope. I'll look up CoQ10. Thanks and best wishes.


Jen liked
ReplyQuote
Charsen
(@charsen)
Active Member
Joined: 11 months ago
Posts: 76
 

@jeank thank you for sharing this information Jean. Did he mention whether any of the supplements we use would lead to any organ damage? I heard using quercetin for too long might cause kidney problems. I appreciate it. 


ReplyQuote
Katie
(@katie)
Active Member
Joined: 1 year ago
Posts: 34
 

@jeank 

Thanks for sharing! Did he mention why the symptoms seems to come and go in severity (why we relapse after improving)? What were his symptoms? 

Sorry to bug you with questions, just looking for some hope to hold onto. I’ve been in this mess for over 6 months now and just recently relapsed after feeling really good for 3+ weeks. I’ve now spent two weeks (still going) in this current relapse and am so sick of it. It’s so physically and mentally exhausting.  


ReplyQuote
Jean
 Jean
(@jeank)
Active Member
Joined: 11 months ago
Posts: 88
 

Regarding supplements, if it's soluble in water (e. g. vitamin C, B) and you have no prior kidney problems, no need to worry. Otherwise stay close to the recommended daily intake. Then again, I teach statistics at the university, so my medical reasoning is quite faulty and/or inadequate.

Concerning relapses, he just said that if things seem to be improving overall, they will resolve in time. I will try to transcribe his diagnosis into simple English and post it here when they send it to me. 


Jen, MemphisMel, PfizerVictim and 3 people liked
ReplyQuote
gingerj
(@gingerjones)
Very Active Member
Joined: 1 year ago
Posts: 321
 
Posted by: @jeank

Good story, dear people!! I mean, a story for those in need of hope.

I spoke with my neurologist just now. He had the same problem we here have, but with an additional symptom that he lost bowel control. 6 to 8 month for those who have the greatest misfortune, although sooner for most (he needed 8). That's how long it takes for nerves to recuperate. 

His theory is that those that have a family history of autoimmune diseases, severe allergies, chronic afflictions are much more prone to have adverse reactions to the vaccine. And it affects that area which is already somewhat sensitive. 

Thank you so much for that story...Gives us hope...


Patience liked
ReplyQuote
JesusBelieverDiane
(@dianesingh)
Active Member
Joined: 10 months ago
Posts: 14
 

@elena1690 start fasting 16 hours every day. When you eat only eat vegetables and liver, fish. Take vitamins. I was similar as you and it worked for me. 


ReplyQuote
AnotherOne92
(@anotherone92)
Active Member
Joined: 1 year ago
Posts: 46
 

@jeank Out of interest, did he mention whether he'd recommend taking the jab or a different jab again if you've had an adverse reaction? My doctor - who I generally trust - is recommending I take the second once I recover but I'm beyond terrified of doing this again.


ReplyQuote
Charsen
(@charsen)
Active Member
Joined: 11 months ago
Posts: 76
 

@jeank Jean thank you so much for all the hopeful information you've shared. One thing on my mind is that whether the anxiety is caused by cytokine storms of the spike protein (according to my research they would be) and that whether trying to control is without meds is really doable? Or would getting medicated the only option? What made you change your mind about taking medication for your anxiety after 2 months? I am considering the same but still want to know whether this is something our bodies are able to handle until the storms are over. 


Jen liked
ReplyQuote
Jean
 Jean
(@jeank)
Active Member
Joined: 11 months ago
Posts: 88
 

@anotherone92 He even said he will take a booster, but perhaps not just now.

@charsen My mind and body weren't able to handle it as I was either crying or hyperventilating the entire day. And this is coming from a guy who hasn't cried since kindergarten. So what made me change my mind was utter psychological pain experienced from morning till evening. 


ReplyQuote
LaraG
(@larag)
Active Member
Joined: 10 months ago
Posts: 97
 

@anotherone92 sorry to interrupt on your question to Jean but I also saw my neurologist today. I'm 14 weeks post 1st pfizer and have suffered internal tremors. Widespread twitching. Nerve pain headaches and dizziness. I've had clear ct scan mri and bloods. My neuro has requested additional bloods but said it's more a watch and wait and wants to see me again in 6 months. He said it's likely that the coating around the nerves is damaged but they should regenerate in time hence the 6 month review. If I haven't healed naturally by then or I get worse in the meantime he will request further tests. He also stated I should NOT have the 2nd jab or any boosters and will be putting that in writing. 


Jen, dragonlover, PfizerVictim and 1 people liked
ReplyQuote
AnotherOne92
(@anotherone92)
Active Member
Joined: 1 year ago
Posts: 46
 

@larag I really appreciate that, thank you! We're in such a tricky situation. Either we risk doing this whole thing again or go out with limited/no protection and hope Covid doesn't do any significant damage. I have no idea what the right answer is here.


Jen, LorraineB, PfizerVictim and 3 people liked
ReplyQuote
PfizerVictim
(@pfizervictim)
Very Active Member
Joined: 11 months ago
Posts: 141
 

Today started out alright but ended horrible. Was feeling good and went to some stores doing groceries etc. At the end I developed a massive headache and got ear pressure again which even won't go away with painkillers or taking a nap.

3 months in and this nightmare is still going, I just want it to end 😭. 

 


Jen and LorraineB liked
ReplyQuote
MemphisMel
(@memphismel)
Active Member
Joined: 12 months ago
Posts: 51
 
Posted by: @pfizervictim

Today started out alright but ended horrible. Was feeling good and went to some stores doing groceries etc. At the end I developed a massive headache and got ear pressure again which even won't go away with painkillers or taking a nap.

3 months in and this nightmare is still going, I just want it to end 😭. 

 

I hit the 12 week mark on Saturday. I've been feeling really good. Good enough to run a 5K Saturday. We had a great time and I don't regret it because I felt normal again. Yesterday my feet really hurt but that's probably expected since I haven't really been training. Then two Facebook support groups that I just got invited to got shut down sending me into a raging spiral of depression and hopelessness. So much so that I deactivated my account (I'm tired of arguing to no end with my "friends" any way). Today my hands are swollen again, headaches and I feel generally crappy. Was it the run? The emotional stress? This is so FRUSTRATING!! I'm so grateful for this site. We aren't changing the world but we are certainly helping each other. I hope you feel better. By any chance is it raining where you are? It's raining here and I seem to have a built in barometer now. 


ReplyQuote
Charsen
(@charsen)
Active Member
Joined: 11 months ago
Posts: 76
 

@pfizervictim did you try taking your vitals during your episodes? Are you taking any blood thinners? Here is what i found out today; i ate dinner while geeling out of it like i do most of the time since my first jab on 8/5 right; so i took my bp and it read lower than my normal levels. I went ahead and taken a blood thinner; my bp improved slightly. So now my question is that are we at risk of blood clotting at all times here? All the dizziness, disorientation, imbalance; are they happening because out blood is thicker with the cytokine storms? I could swear that my blood work was done when i felt my best (usually in the mornings as soon as i wake up for 30 mins then all day is a struggle) does this mean that we need our blood drawn at the times of these symptoms? Okay my anxiety is over the roof and it is no surprise while living on the edge. God bless us all to our loved ones. I cannot begin to imagine what would happen to my toddler if i am gone or lose an organ. Ugh! 


ReplyQuote
Page 553 / 1080